MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitrectomy (2643); No Code Available (3191)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: unknown/not provided.If explanted, give date: unknown/not provided.(b)(4).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Was reported that a zxr00 20.0 diopter intraocular lens was explanted from the patient¿s right eye due to myopia.The patient is not bothered by any dysphotopsia and loves her first eye surgery with a the symfony lens, but the eye turned out plano so the doctor attempted to improve her near vision by implanting a piggy back lens.This resulted in the patient being too myopic.Therefore, the doctor decided to explant the iol and replaced it with the same model but a lower diopter 19.0.A vitrectomy was required.Thru follow-up the customer also explained that the patient¿s capsule did not tear, patient had a 1-2 clock hour zonluar dialysis with a few vitreous strands entering the anterior chamber that required a limited anterior vitrectomy.The lens was perfectly stable and on axis.Further follow-up was conducted but the customer did not have any more information regarding this issue.Reportedly, the patient is doing well.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9532341
Report Number9614546-2019-01137
Device Sequence Number2641652
Product Code HQL
UDI-Device Identifier05050474657793
UDI-Public(01)05050474657793(17)240827
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model NumberZCU150
Device Catalogue NumberZCU150U200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Date Report Sent to FDA01/01/2005